I have been splitting my tablet (Irbesartan 70) in half and have found that I felt better, so then split it into quarters and took 1 quarter am and 1 quarter pm (this being half of the total dose) I have felt so much better in myself ie more alert and not so worn out with more energy and so able to do more exercise on taking my bp for a whole day the highest reading was 139/84 and this at half dose. I was told by my Dr that I was bordeline with hypertension. The reason my bp is raised is that I have a urostomy and have some kidney scarring which has resulted in some loss of kidney function. I realise one day is early days but surely if a low dose does the job then thats all I need. I wondered what the symptoms of to high a dose would be.
I'm not sure what the consequences of high dose irbesartan are but I firmly believe that the right dose is the one that gives an AVERAGE rested reading of under 140/90.
Maybe someone like you with kidney damage might aim for lower, say 135/85?
I'm not all that familiar with irbesartan, but I have read a lot about losartan (because I take it.) A good study showed that there was no greater BP lowering with 100 mg./day than with 50 mg...so I split the pills and take the 50's.
You've asked the million dollar question! The obvious sign of too high a dose would be a drop in blood pressure causing you dizziness, fainting, or loss of conciousness...
I do not know what other signs of a drug overdose for your med would be but you can look on your drug sheet/insert for that info. I've seen "blurry vision" listed as a drug overdose for some bp meds...and I've heard that a major medical clinic in this country also considers it an overdose...wish I could give you more info, but I'm in the process of trying to id those symptoms myself.
hi hope this helps i take 10mg of lisinipril but i was having fainting and dizziness and severe headaches that would not go away and i been having fainting spells since sept06 my b/p then was 180/90-105 before 06 it was 150-160/90-105 then it got worse and i read the pamplet from the drugstore and omg it had so many side effects in it
7.arm (musel pain) which i also had
among alot more so the drugtpre told me to stop them till i hear from dr .
plus i also have hypertention im not sure what hypertention does or what it is for sure but i think i finally figured out what was causeing my fainting i thought it was my thyrolds or panic but it was my b/p all along.
hope you feel better soon .